International Journal of Mathematical Analysis

Vol. 10, 2016, no. 16, 749-755

Jishan Fan, Tohru Ozawa
      Remarks on regularity criteria for harmonic heat flow and related system
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 16, 749-755

Copyright © 2016 Jishan Fan and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.